# SDR SIMA3241

- Difficulty date: November 19, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 7007552
- Condition: Blown
- Location: Power Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5201 - THE EXIT LIGHT OVER MAIN CABIN DOOR IS INOPERATIVE.  REPLACED FUSES AT POWER PACK 62WL.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
